Alert archive / Connecticut / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 59, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 23, 2008, 7:09 AM EDT for Capitol Planning Region, Connecticut. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2008, 7:09 AM EDT (11:09 UTC)
- Expired
- Jun 23, 2008, 7:30 AM EDT
- In force
- 21 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
County Capitol Planning Region, CT
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 11.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 900 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 231109
SVRBOX
CTC003-231130-
/O.NEW.KBOX.SV.W.0059.080623T1109Z-080623T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
709 AM EDT MON JUN 23 2008
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HARTFORD COUNTY IN NORTHERN CONNECTICUT...
THIS INCLUDES THE CITIES OF...WINDSOR LOCKS...WEST HARTFORD...
HARTFORD...
* UNTIL 730 AM EDT
* AT 706 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR BLOOMFIELD...OR NEAR WEST HARTFORD...AND
MOVING NORTHEAST AT 29 MPH.
* THE SEVERE THUNDERSTORM SHOULD BE NEAR...
WINDSOR...EAST WINDSOR...SOUTH WINDSOR AND EAST GRANBY BY 715 AM
EDT...
WINDSOR LOCKS BY 720 AM EDT...
SUFFIELD BY 725 AM EDT...
ENFIELD BY 730 AM EDT...
LAT...LON 4185 7289 4203 7261 4202 7260 4202 7256
4195 7249 4192 7252 4186 7252 4184 7250
4171 7274
TIME...MOT...LOC 1109Z 231DEG 25KT 4185 7270
$$
BELKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:30 AM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 23, 5:30 AM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 530 AM EDT MON JUN 23 2008 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL GRADUALLY CROSS THE REGION THROUGH TUE. HIGH PRES WILL BUILD INTO THE REGION WED. ANOTHER SLOW MOVING COMPLEX FRONTAL SYSTEM AND MID LEVEL DISTURBANCE SHOULD KEEP OUR WEATHER UNSETTLED TOWARD THE END OF THIS WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LOW CLOUDS AND FOG PATCHES COVERED PORTIONS OF SOUTHERN NEW ENGLAND EARLY THIS MORNING. IN ADDITION A LINE OF SEVERE THUNDERSTORMS WAS HOLDING TOGETHER ACROSS WESTERN MASSACHUSETTS. THIS LINE WILL CROSS SOUTHWESTERN NEW HAMPSHIRE BEFORE HEADING INTO NORTHERN NEW ENGLAND. MORE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WERE DEVELOPING AT THE CURRENT TIME TO THE SOUTH OF THE REGION. A COLD FRONT WILL CONTINUE GRADUALLY HEADING EAST THROUGH NEW YORK STATE TODAY. INCREASING SUNSHINE WILL DESTABILIZE THE AIRMASS LATE THIS MORNING AND AFTERNOON...BUT LOTS OF MID TO HIGH LEVEL CLOUDS UPSTREAM MAY KEEP TEMPERATURES FROM REACHING THE FULL POTENTIAL. SURFACE BASED CAPES ARE EXPECTED TO REACH 1000-1500 J/KG INLAND. IN ADDITION PRECIPITABLE WATER VALUES WILL BE CLIMBING TODAY TO AROUND 1.6 G/KG. A HIGH THETA-E AIRMASS WILL BE PRESENT...WITH DEEP SOUTHERLY FLOW. THE DIVERGENT REAR RIGHT QUADRANT OF THE 250 MILLIBAR JET WILL ALSO BE PRESENT. OVERALL WILL CONTINUE WITH SHOWERS AND THUNDERSTORMS LIKELY TODAY ESPECIALLY ACROSS THE INTERIOR. SOME THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS...FREQUENT LIGHTNING...HAIL AND STRONG WIND GUSTS. WILL HAVE ENHANCED WORDING IN THE GRIDS TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... TONIGHT...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS AREA ONCE AGAIN TONIGHT AS THE COLD FRONT APPROACHES. MOST OF THE ACTIVITY WILL BE DURING THE EARLY EVENING HOURS DUE TO THE LOSS OF DAYTIME HEATING. PATCHY FOG WILL REDEVELOP. TUESDAY...COLD FRONT FINALLY CROSSES THE FORECAST AREA...LOW LEVEL MOISTURE IS NOT AS ABUNDANT...BUT SURFACE BASED CAPES ARE HIGH AND MID LEVEL LAPSE RATES STEEP IN THE VICINITY OF THE FRONT. OVERALL SHOWERS AND THUNDERSTORMS WILL LIKELY REDEVELOP. SOME UNCERTAINTY WHETHER ANY STORMS MAY BECOME SEVERE AT THIS TIME. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... 23/00Z MODELS ARE IN DECENT AGREEMENT THROUGH 00Z SATURDAY. AFTER THAT TIME THOUGH...THE GFS APPEARS TO HAVE TROUBLE HANDLING A LOW PRESSURE OFF THE MID ATLANTIC COAST. THIS IS AN OUTLIER SOLUTION...SO STAYED CLOSER TO THE ECMWF FOR THE LATTER PORTION OF THE EXTENDED. HIGH PRESSURE BUILDS IN TUESDAY NIGHT INTO WEDNESDAY. A WEAK TROUGH COULD KICK OFF SOME SHOWERS AND THUNDERSTORMS LATE THURSDAY INTO THURSDAY NIGHT...BUT CONFIDENCE IN THIS IS NOT VERY HIGH. ANOTHER COMPLEX PATTERN OF FRONTS DEVELOPS AROUND SOUTHERN NEW ENGLAND FRIDAY INTO THIS WEEKEND. THE TIMING ON THE THREAT OF SHOWERS AND THUNDERSTORMS IS STILL VERY UNCERTAIN...AND WILL LIKELY CHANGE IN FUTURE FORECASTS. && .AVIATION /09Z MONDAY THROUGH FRIDAY/... TODAY...AREAS IFR CEILINGS IN LOW CLOUDS AND FOG PATCHES IMPROVE TO MVFR. SCT SHRA AND TSRA REDEVELOP TODAY. A FEW STORMS MAY BE SEVERE WITH HEAVY DOWNPOURS...FREQUENT LIGHTNING....GUSTY WINDS AND HAIL. TONIGHT...AREAS OF IFR CEILINGS AND VSBYS REDEVELOP ESPECIALLY ALONG THE SOUTH COAST IN FOG AND STRATUS OFF THE OCEAN. EVENING SHOWERS AND THUNDERSTORMS BECOME MORE ISOLATED. TUESDAY...IFR CEILINGS AND VSBYS IMPROVE TO MVFR. SCT SHRA AND TSRA WILL REDEVELOP. A FEW COULD BECOME SEVERE. OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY... TUESDAY NIGHT INTO WEDNESDAY NIGHT...VFR CONDITIONS LIKELY. THURSDAY AND FRIDAY...VFR FOR MOST LOCATIONS. SCATTERED MVFR IN DEVELOPING SHOWERS OR THUNDERSTORMS. && .MARINE... TODAY...WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. TONIGHT...WIND AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. FOG PATCHES MAY BE LOCALLY DENSE. UNDERCUT WNA SEAS SLIGHTLY GIVEN THE INVERSION. TUESDAY...WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY... MARGINAL SMALL CRAFT ADVISORY SEAS /5 FT/ MAY DEVELOP ACROSS THE OUTER SOUTH COASTAL WATERS THURSDAY. OTHERWISE...RELATIVELY TRANQUIL WINDS AND SEAS THROUGH FRIDAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE THURSDAY AND FRIDAY. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...STRAUSS NEAR TERM...STRAUSS SHORT TERM...STRAUSS LONG TERM...BELK AVIATION...STRAUSS/BELK MARINE...STRAUSS/BELK
Hazardous weather outlook, Jun 23, 5:44 AM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 544 AM EDT MON JUN 23 2008 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-240945- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 544 AM EDT MON JUN 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WIND AND HAIL. FREQUENT CLOUD TO GROUND LIGHTNING CAN OCCUR WITH ANY THUNDERSTORMS. URBAN AND POOR DRAINAGE FLOODING MAY ALSO OCCUR AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TUESDAY. THERE IS THE POTENTIAL FOR A FEW STORMS TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-254-255-240945- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 544 AM EDT MON JUN 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY. SOME OF THESE STORMS MAY BE SEVERE WITH STRONG WINDS AND HAIL. FREQUENT CLOUD TO WATER LIGHTNING CAN OCCUR WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TUESDAY. THERE IS THE POTENTIAL FOR A FEW STORMS TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 23, 5:10 AM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
510 AM EDT MON JUN 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 AM HAIL WORTHINGTON 42.42N 72.93W
06/23/2008 M0.75 INCH HAMPSHIRE MA AMATEUR RADIO
0425 AM HAIL CHESTERFIELD 42.40N 72.85W
06/23/2008 M0.75 INCH HAMPSHIRE MA AMATEUR RADIO
0452 AM HAIL WILLIAMSBURG 42.40N 72.72W
06/23/2008 M0.75 INCH HAMPSHIRE MA AMATEUR RADIO
0455 AM HAIL NORTHAMPTON 42.33N 72.68W
06/23/2008 M0.75 INCH HAMPSHIRE MA AMATEUR RADIO
&&
NSTRAUSSSpecial weather statement, Jun 23, 5:11 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 511 AM EDT MON JUN 23 2008 MAZ003-004-010-230945- EASTERN FRANKLIN MA-EASTERN HAMPSHIRE MA-NORTHERN WORCESTER MA- 511 AM EDT MON JUN 23 2008 AT 505 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH SMALL HAIL 3 MILES SOUTHWEST OF LEVERETT... OR ABOUT 4 MILES NORTHWEST OF AMHERST...MOVING NORTHEAST AT 40 MPH. THE THUNDERSTORM SHOULD BE NEAR...NEW SALEM AND SHUTESBURY BY 520 AM EDT...ATHOL AND ORANGE BY 530 AM EDT...PHILLIPSTON AND TEMPLETON BY 540 AM EDT...6 MILES WEST OF GARDNER BY 550 AM EDT. BELK
Special weather statement, Jun 23, 5:44 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 544 AM EDT MON JUN 23 2008 MAZ003-004-NHZ011-231015- CHESHIRE NH-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- 544 AM EDT MON JUN 23 2008 AT 542 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH SMALL HAIL 4 MILES NORTHEAST OF ATHOL...OR ABOUT 15 MILES SOUTHWEST OF JAFFREY...MOVING NORTHEAST AT 32 MPH. THE THUNDERSTORM SHOULD BE NEAR...ROYALSTON BY 550 AM EDT... WINCHENDON AND RINDGE BY 600 AM EDT. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET INDOORS OR INSIDE A VEHICLE NOW IF YOU ARE CAUGHT OUTSIDE...STAY AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH AS GOLF COURSES OR BALL FIELDS. LOCALLY HEAVY RAINFALL IS ALSO LIKELY WITH THIS STORM...WHICH COULD RESULT IN NUISANCE FLOODING OF FLOOD-PRONE AREAS. BELK
Special weather statement, Jun 23, 5:57 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 557 AM EDT MON JUN 23 2008 CTZ002-231045- HARTFORD CT- 557 AM EDT MON JUN 23 2008 AT 552 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL FOR SMALL HAIL 18 MILES SOUTHWEST OF BRISTOL...OR ABOUT 3 MILES NORTH OF SOUTHBURY...MOVING NORTHEAST AT 29 MPH. THE THUNDERSTORM SHOULD BE NEAR...BRISTOL AND PLAINVILLE BY 630 AM EDT...FARMINGTON AND NEW BRITAIN BY 640 AM EDT...AVON AND WEST HARTFORD BY 650 AM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. BELK
Special weather statement, Jun 23, 6:08 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 608 AM EDT MON JUN 23 2008 MAZ004-026-NHZ011-012-015-231100- CHESHIRE NH-EASTERN HILLSBOROUGH NH-NORTHERN WORCESTER MA-NORTHWEST MIDDLESEX COUNTY MA-WESTERN AND CENTRAL HILLSBOROUGH NH- 608 AM EDT MON JUN 23 2008 AT 606 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH SMALL HAIL 4 MILES SOUTHWEST OF NEW IPSWICH...OR ABOUT 8 MILES SOUTHEAST OF JAFFREY...MOVING NORTHEAST AT 24 MPH. THE THUNDERSTORM SHOULD BE NEAR...NEW IPSWICH AND GREENVILLE BY 620 AM EDT...MASON AND 7 MILES NORTHWEST OF BROOKLINE BY 630 AM EDT...WILTON AND LYNDEBOROUGH BY 640 AM EDT...AMHERST AND MILFORD BY 650 AM EDT...MERRIMACK AND BEDFORD BY 700 AM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET INDOORS OR INSIDE A VEHICLE NOW IF YOU ARE CAUGHT OUTSIDE...STAY AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH AS GOLF COURSES OR BALL FIELDS. BELK
Special weather statement, Jun 23, 6:48 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 648 AM EDT MON JUN 23 2008 CTZ002-231130- HARTFORD CT- 648 AM EDT MON JUN 23 2008 AT 647 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL 4 MILES SOUTHWEST OF AVON...OR ABOUT 6 MILES WEST OF WEST HARTFORD...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM SHOULD BE NEAR...BLOOMFIELD AND SIMSBURY BY 700 AM EDT...WINDSOR AND 6 MILES SOUTHEAST OF GRANBY BY 710 AM EDT...WINDSOR LOCKS AND SUFFIELD BY 720 AM EDT...ENFIELD BY 730 AM EDT. BELK
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:30 AM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 45 min |
| Jun 23, 1:37 PM EDT | Areal Flood Advisory | BOX | Capitol Planning Region | 3 hr |
| Jun 23, 1:40 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 65 min |
| Jun 23, 2:31 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 59 min |
| Jun 23, 3:32 PM EDT | Areal Flood Advisory | BOX | Capitol Planning Region | 118 min |
| Jun 23, 4:33 PM EDT | Areal Flood Advisory | BOX | Northeastern Connecticut Planning Region | 96 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.